MathSciNet Relay Station
MathSciNet bibliographic data
MR2140674 53A10 (35L70 35Q53 37K10 37K25)
Bobenko, A. I.; Matthes, D.; Suris, Yu. B. Nonlinear hyperbolic equations in surface theory: integrable discretizations and approximation results. Algebra i Analiz 17 (2005), no. 1, 53--83; translation in St. Petersburg Math. J. 17 (2006), no. 1, 39–61
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement